# SDR DALA2021020900753

- Difficulty date: February 9, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,447 hours, 37,765 cycles
- System (JASC): 5241 · Galley Doors
- Part: Damper
- Condition: No Test
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3236 PASSENGER CREW DOOR 842 AT AFT GALLEY AREA DOOR DAMPER DID NOT PASS TEST. CORRECTIVE ACTION: REPLACED DOOR DAMPER PER A320 FAM AMM 52-13-14. OK FOR SERVICE. (1726070)
